# SDR ASAA2024080651626

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 39,539 hours, 12,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP OVER SEAT 27D. GROUNDED - YES. (RESOLVED ON W/O: 2011124 TASKCARD: N/R-00004 ) REMOVED & REPLACED EMERGENCY LIGHT POWER SUPPLY M2627 FOR E LIGHT AT 27ABC, OP TEST OK. CLEARS MEL 33-15D.  PLACARD REMOVED.
